Sh:389

Bib entry
@article{Sh:389,
 author = {Shelah, Saharon and Soukup, Lajos},
 title = {{The existence of large $\omega_1$-homogeneous but not $\omega$-homogeneous permutation groups is consistent with ZFC+GCH}},
 journal = {J. London Math. Soc. (2)},
 fjournal = {Journal of the London Mathematical Society. Second Series},
 volume = {48},
 number = {2},
 year = {1993},
 pages = {193--203},
 issn = {0024-6107},
 doi = {10.1112/jlms/s2-48.2.193},
 mrclass = {03E35 (03E50 20B22)},
 mrnumber = {1231709},
 mrreviewer = {P\'eter Komj\'ath},
 doi = {10.1112/jlms/s2-48.2.193}
}